# SDR UALA2010061002032

- Difficulty date: June 8, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,439 hours, 7,852 cycles
- Engine: Pwa PW4084
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 756603E
- Part serial: 120
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN CONTROL L IS OFF.  ATTEMPTED 1 RESET IAW CHECKLIST, NO HELP. REPLACED LT ENG GCU, RAN ENG GCU OPS CHECKED GOOD.
